Sequentially complete spaces

Roman Frič; Václav Koutník

Czechoslovak Mathematical Journal (1979)

  • Volume: 29, Issue: 2, page 287-297
  • ISSN: 0011-4642

How to cite

top

Frič, Roman, and Koutník, Václav. "Sequentially complete spaces." Czechoslovak Mathematical Journal 29.2 (1979): 287-297. <http://eudml.org/doc/13130>.

@article{Frič1979,
author = {Frič, Roman, Koutník, Václav},
journal = {Czechoslovak Mathematical Journal},
keywords = {sequentially complete space; sequentially regular closure spaces; P-space; F-sequentially regular convergence space; extensions of sequentially continuous mappings},
language = {eng},
number = {2},
pages = {287-297},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Sequentially complete spaces},
url = {http://eudml.org/doc/13130},
volume = {29},
year = {1979},
}

TY - JOUR
AU - Frič, Roman
AU - Koutník, Václav
TI - Sequentially complete spaces
JO - Czechoslovak Mathematical Journal
PY - 1979
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 29
IS - 2
SP - 287
EP - 297
LA - eng
KW - sequentially complete space; sequentially regular closure spaces; P-space; F-sequentially regular convergence space; extensions of sequentially continuous mappings
UR - http://eudml.org/doc/13130
ER -

References

top
  1. E. Čech, Topological spaces, Revised by Z. Frolík and M. Katětov. Academia, Praha, 1966. (1966) MR0211373
  2. R. Frič, Sequential envelope and subspaces of the Čech-Stone compactification, General Topology and its Relations to Modern Analysis and Algebra III, Proc. Third Prague Topological Sympos., 1971. Academia, Praha, 1972, 123 - 126. (1971) Zbl0308.54018MR0353260
  3. R. Frič, On E -sequentially regular spaces, Czechoslovak Math. J. 26 (101) (1976), 604-612. (1976) Zbl0339.54005MR0428240
  4. L. Gillman, M. Jerison, Rings of continuous functions, Van Nostrand, Princeton, 1960, (1960) Zbl0093.30001MR0116199
  5. J. Kim, Sequentially complete spaces, J. Korean Math. Soc. 9 (1972), 39 - 43. (1972) Zbl0242.54024MR0303508
  6. V. Koutník, On sequentially regular convergence spaces, Czechoslovak Math. J. 17 (92) (1967), 232-247. (1967) Zbl0173.24903MR0215277
  7. J. Novák, On convergence spaces and their sequential envelopes, Czechoslovak Math. J. 15 (90) (1965), 74-100. (1965) Zbl0139.15906MR0175083
  8. J. Novák, On sequential envelopes defined by means of certain classes of continuous functions, Czechoslovak Math. J. 18 (93) (1968), 450-456. (1968) Zbl0164.23401MR0232335

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.